MathSciNet Relay Station
MathSciNet bibliographic data
MR2372152 11L07 (11L05 11S40)
Cluckers, Raf Igusa and Denef-Sperber conjectures on nondegenerate $p$-adic exponential sums. Duke Math. J. 141 (2008), no. 1, 205–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement